# SDR CA090125005

- Difficulty date: September 23, 2008
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Part number: 600902005
- Condition: Broken
- Location: Cockpit
- Part time: 21,386 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT TOOK A CREW CANCEL BECAUSE THE FO CALL FATIGUE.  THE AIRCRAFT THEN WAS RESCHEDULED TO REPOSITION AT 1000.  GOT A CALL THAT THE CAPTAIN’S LEFT RUDDER PEDAL WAS BROKEN.  WHEN THE MECHANICS WENT O BOARD THEY FOUND THAT THE CAPTAIN’S RUDDER PEDAL WAS BENT AND TWISTED AND LOOKING DOWN AT THE RUDDER PEDAL TUBE THEY COULD SEE THAT THERE WAS A CRACK.
